Topic Options
#15369 - 02/14/05 02:36 AM post accutane side effects?
garygood Offline
Junior Member

Registered: 02/13/05
Posts: 2
I've been off accuatane fora bout 7 months now, but it seems the side effects came stonger AFTER I got off of the drug. Is this common? I now have incredible pain with my elbows. I cannot rest them on a table without feeling pain. What is worse is I participate in submission wrestling (joint locks and chokes) and the elbow pain has made it next to impossible to train. Has anyone else expereinced this?

I've been taking glucosamine and chondroitin sulfate for a few weeks now but I haven't really noticed anything. I stopped training for about a month but the pain level is the same. Any tips?

Top
#15370 - 02/14/05 06:14 AM Re: post accutane side effects?
Anonymous
Unregistered


Gary,
Scan through this whole site, especially this forum(retinoids). This topic has come up before, I believe Lisa from New York posted about having the exact same elbow problems and after discontinueing accutane her side effects seem to have come on stronger as mine did also. I quickly tried to find the post for you but am giving up, I'm falling asleep here so I'm not getting anywhere.
Keith.

Top
#15371 - 02/14/05 08:40 AM Re: post accutane side effects?
garygood Offline
Junior Member

Registered: 02/13/05
Posts: 2
thanks for the reply. i think i found the post you were talking about:
http://www.ichthyosis.com/ubb/Forum3/HTML/000047.html

But it doens't seem like there was a solution other than I'm stuck with this pain forever.

Top
#15372 - 02/14/05 01:31 PM Re: post accutane side effects?
Lisa Marie Offline
Member

Registered: 01/04/01
Posts: 168
Loc: NY
Gary - Yes, it seems that something got 'turned on' after the Accutane was stopped. I've been off it for 2 1/2 years now and still notice the affects. As for my elbows, I can lay them on the desk as I type, but leaning on them and putting pressure doesn't feel good, as well as for my knees. I doubt this will ever change or anything can be done about it..damage done. I am stiffer than ever if I sit in one position. It's kind of scary because if I sit Indian Style for even 20 minutes and try and get up - I'm sort of hunched over for a minute until my body can straighten itself out.
This is why I sugest that people don't use Accutane because while on it, I was fine, so I kept on going. Near the end of using it it is when the problems started and have continued. I can deal with it now, but worry about the future.
If you fine a solution, post about it, but I'm not sure what could be done once the bones have been changed.

[This message has been edited by Lisa Marie (edited February 14, 2005).]

Top

Moderator:  Laura Phillips 

Copyright 2012 Ichthyosis Information